# SDR CALA2025121612168

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 74,607 hours, 26,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMER LIGHTS ABOVE OVERWING EXIT AND SEVERAL ROWS AFT OF 20ABC ILLUMINATES FOR A SHORT PERIOD AND THEN DIES OUT. REMOVED DADO PANELS FOR BATTERY PACKS AT ROWS 20ABC/EF AND 27ABC/DEF FOR T/S. REPLACED CHARGER AND BATTERY PACK, NO HELP.  UPON FURTHER TROUBLESHOOTING, FOUND RED EMERGENCY LIGHT ON SEAT 20C MISSING LENS AND BOTH BULBS DAMAGED CAUSING SHORT TO CIRCUIT, REPLACED LAMP ASSEMBLY IAW AMM 33-51-11.  OPS CHECK GOOD, OK TO COMTNUE SERVICE.
